# SDR SWAA2022041189511

- Difficulty date: March 29, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 18,740 hours, 8,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY DEAD ROW 28 DEF BEHIND KICK PANEL / [01] RESET EMERGENCY LIGHTS CHARGER CIRCUIT BREAKERS; ALLOWED BATTERIES TO CHARGE; EMER. LTS. TEST GOOD PER AMM 33-51-00;[02] ABOVE STEPS COMPLETE
